Pacific Journal of Mathematics

Extension of continuous functions on topological semigroups.

Paul Milnes

Article information

Source
Pacific J. Math., Volume 58, Number 2 (1975), 553-562.

Dates
First available in Project Euclid: 8 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.pjm/1102905688

Mathematical Reviews number (MathSciNet)
MR0393332

Zentralblatt MATH identifier
0304.43019

Subjects
Primary: 22A20: Analysis on topological semigroups
Secondary: 43A60: Almost periodic functions on groups and semigroups and their generalizations (recurrent functions, distal functions, etc.); almost automorphic functions

Citation

Milnes, Paul. Extension of continuous functions on topological semigroups. Pacific J. Math. 58 (1975), no. 2, 553--562. https://projecteuclid.org/euclid.pjm/1102905688


Export citation

References

  • [1] J.F.Berglund andK. H. Hofmann, Compact Semitopological Semigroups and Weakly Almost Periodic Functions, Lecture Notes in Mathematics, 42, Springer-Verlag, Berlin, 1967.
  • [2] J.F.Berglund, Onextending almost periodic functions, Pacific J. Math.,33(1970), 281-289.
  • [3] R.B.Burckel, Weakly Almost Periodic Functions on Semi-groups, Gordon and Breach, New York, 1970.
  • [4] N. Dunford and J. T. Schwartz, Linear Operators I, Interscience, second printing, New York, 1964.
  • [5] R. Ellis, Locally compact transformation groups, Duke Math. J., 24 (1957), 195-202.
  • [6] E. Granirer and A. T. Lau, Invariant means on locally compact groups, Illinois J. Math., 15 (1971), 249-257.
  • [7] F. P. Greenleaf, Invariant Means on Topological Groups and Their Applications, D. Van Nostrand, Princeton, 1969.
  • [8] E. Hewitt and K. Ross, Abstract Harmonic Analysis I, Springer-Verlag, Berlin, 1963.
  • [9] M. Hochster, Subsemigroups of amenable groups, Proc. Amer. Math. Soc, 21 (1969), 363-364.
  • [10] M. Katetov, On real-valued functions in topological spaces, Fund. Math., 38 (1951), 85-91, and correction, Fund. Math., 40 (1953), 203-205.
  • [11] A. T. Lau, Invariant means on dense subsemigroups of topological groups, Canad. J. Math., 23 (1971), 797-801.
  • [12] P. Milnes, Compactificationsof semitopological semigroups, J. Australian Math. Soc, 15 (1973), 488-503.
  • [13] P. Milnes, On the extension of continuous and almost periodic functions, (to appear in Pacific J. Math.).
  • [14] T. Mitchell, Topological semigroups and fixed points, Illinois J. Math., 14 (1970), 630-641.
  • [15] J. S. Pym, The convolution of functionalon spaces of bounded functions, Proc. London Math. Soc, 15 (1965), 84-104.
  • [16] C. R. Rao, Invariant means on spaces of continuous or measurable functions, Trans. Amer. Math. Soc, 114 (1965), 187-196.
  • [17] S. J. Wiley, Extensions of left uniformly continuous functions on a topological semigroup, Proc Amer. Math. Soc, 33 (1972), 572-575.